MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. 4K UHD LCD MONITOR

SHIRAKAWA OLYMPUS CO., LTD. 4K UHD LCD MONITOR
Model Number OEV321UH
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the monitor, which is an olympus asset with no reported complaint.During the evaluation of the device, power on test has amber standby light only was observed.The regional repair center indicated that the most likely cause of the power on test has amber standby light only was due to board faulty.There was no patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation.The most probable cause of the complaint is cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
4K UHD LCD MONITOR
Common Device Name
MONITOR
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25337810
Report Number3002808148-2026-18613
Device Sequence Number9986138
Product Code GCJ
UDI-Device Identifier04953170418723
UDI-Public04953170418723
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberOEV321UH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown